# SDR VTZA96197

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 7600 · Engine Controls
- Part: Egt Compensators
- Part number: 21188408
- Condition: Out Of Adjust
- Location: Lt/Rt Eng
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6551 - IAD-CLE - ABORTED THE TAKEOFF DUE TO BOTH ENGINE EGT EXCEEDING VRL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX ADJUSTED BOTH EGT COMPENSATORS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
